advertisement
Question
Posted by: Naughty Boy | 2010/07/04

Prostate stimulation + erection

I''ve discovered the pleasures of prostate stimulation + in particular the great orgasms it gives while masturbating or while having sex. One thing puzzles me a bit though. When I start to stimulate my prostate my erection eases off a little. I can see this when I masturbate. In spite of this the orgasm which the 2 together produce is WOW. I don''t loose my erection but it is definately a bit less hard. I can still have sex with my wife though. I''ve taught her how to use the cureved vibrator for this while penetrating her + it''s mindblowing. Just wondering thought what the reason is for this slight easing off of my erection.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Apologies for the delay in responding; I was conferring with my medical colleagues as I had never heard of a slight loss of erection with prostate stimulation. It turns out that neither has my very experienced medical colleague. There should be no reason for this other than possibly a pause in the arousal process or psycholocial factors. If you are concerned at all, changes to erectile functioning are important to check up on, so mention this to your GP and ask for him/her to do a blood work up to ensure that your cholesterol, blood lipids, blood pressure etc are all okay.

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2010/07/07

Apologies for the delay in responding; I was conferring with my medical colleagues as I had never heard of a slight loss of erection with prostate stimulation. It turns out that neither has my very experienced medical colleague. There should be no reason for this other than possibly a pause in the arousal process or psycholocial factors. If you are concerned at all, changes to erectile functioning are important to check up on, so mention this to your GP and ask for him/her to do a blood work up to ensure that your cholesterol, blood lipids, blood pressure etc are all okay.

Claire - SASHA

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement